# SDR SWI2024F01146

- Difficulty date: September 21, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CLIP IS CRACKED LBL9 OTBD SIDE     (C-CHECK RO 11/6/2024)    REMOVED CRACKED ANGLE CLIP ON LBL 9 OUTBOARD SIDE AT FS 280.00 REF CRJ700 SRM 51-42-21-001-001-A01.  RECEIVED, LOCATED AND DRILLED NEW OUTBOARD ANGLE P/N CC670-34099-1SB REF CRJ700 SRM 51-40-11-001-001-A01.  PERFORMED FIT CHECK "FIT CHECK GOOD". INSTALLED NEW OUTBOARD ANGLE P/N CC670-34099-1SB AT LBL9 FS 280.00 REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV -K,. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
